# SDR AALA2022100505424

- Difficulty date: September 8, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737823
- Aircraft serial: 40581
- Aircraft time: 36,012 hours, 14,913 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOOR BEAM FASTENER HOLE LOCATED AT BS 986.5 AND LBL 43. REPAIRED FLOOR BEAM PER SRM 53-70-51-2R-6.
